EconPapers    
Economics at your fingertips  
 

A recursive core for partition function form games

László Á. Kóczy ()

No 31, Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)

Abstract: We present a new solution to partition function form games that is novel in at least two ways. Firstly, the solution exploits the consistency of the partition function form, namely that the response to a deviation is established as the same solution applied to the residual game, itself a partition function form game. This consistency allows us to model residual behaviour in a natural, intuitive way. Secondly, we consider a pair of solutions as the extrema of an interval for set inclusion. Taking the whole interval rather than just one of the extremes enables us to include or exclude outcomes with certainty.

Keywords: microeconomics (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://edocs.ub.unimaas.nl/loader/file.asp?id=1182 (application/pdf)

Related works:
Journal Article: A recursive core for partition function form games (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:unm:umamet:2006031

Access Statistics for this paper

More papers in Research Memorandum from Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR)
Contact information at EDIRC.
Series data maintained by Charles Bollen ().

 
Page updated 2014-12-19
Handle: RePEc:unm:umamet:2006031